American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A02) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Jonas Söderberg. On Zanello's lower bound for generic quotients of level algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[3] Futoshi Hayasaka. Asymptotic periodicity of grade associated to multigraded modules. Proc. Amer. Math. Soc. 140 (2012) 2279-2284.
Abstract, references, and article information   
View Article: PDF

[4] Mats Boij, Enrico Carlini and Anthony V. Geramita. Monomials as sums of powers: The real binary case. Proc. Amer. Math. Soc. 139 (2011) 3039-3043. MR 2811260.
Abstract, references, and article information   
View Article: PDF

[5] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A note on projective normality. Proc. Amer. Math. Soc. 139 (2011) 1989-1992. MR 2775375.
Abstract, references, and article information   
View Article: PDF

[6] Melissa Lindsey. A class of Hilbert series and the strong Lefschetz property. Proc. Amer. Math. Soc. 139 (2011) 79-92. MR 2729072.
Abstract, references, and article information   
View Article: PDF

[7] Winfried Bruns and Bogdan Ichim. On the coefficients of Hilbert quasipolynomials. Proc. Amer. Math. Soc. 135 (2007) 1305-1308. MR 2276638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Y. Kinoshita, K. Nishida, Y. Yamanaka and A. Yoneda. On Burch's inequality and a reduction system of a filtration. Proc. Amer. Math. Soc. 134 (2006) 3437-3444. MR 2240653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Katz and Eric West. A linear function associated to asymptotic prime divisors. Proc. Amer. Math. Soc. 132 (2004) 1589-1597. MR 2051118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. J. Read. Derivations with large separating subspace. Proc. Amer. Math. Soc. 130 (2002) 3671-3677. MR 1920047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leif Melkersson and Peter Schenzel. Asymptotic prime ideals related to derived functors . Proc. Amer. Math. Soc. 117 (1993) 935-938. MR 1124148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1